MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CLEARSIGHT PRESSURE CONTROLLER KIT

EDWARDS LIFESCIENCES CLEARSIGHT PRESSURE CONTROLLER KIT
Model Number PC2K
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a malfunction with the clearsight pressure controller, during patient use.There was an inconsistency with the blood pressure readings.They were not correlating with the patient's condition.The numbers received and what they were expected to be were requested and not provided.They attempted troubleshooting, but were unable to correct the issue.There is no patient injury.There was no report of inappropriate patient treatment.The patient demographics were requested and not provided.The device has been requested to be returned for evaluation, but has not yet arrived.The device history record review has been completed and all inspections passed with no non-conformances.A supplemental report will be submitted with the product evaluation results when available.
 
Additional Manufacturer Narrative
The clearsight pressure controller was returned for evaluation.It was connected to a known good working hemosphere system and cuff simulator for testing.The values that displayed were within appropriate parameters plus or minus 5mmhg.The pressure controller passed functional and calibration testing.The reported issue was not confirmed.There was no physical damage found on the device.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.
 
Additional Manufacturer Narrative
The engineering evaluation was completed.The reported event could not be confirmed or replicated during the analysis, as the device responded appropriately during testing.It is not known if any procedural factors may have contributed to the event.There was no evidence of a manufacturing nonconformance.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
CLEARSIGHT PRESSURE CONTROLLER KIT
Common Device Name
PRESSURE CONTROLLER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key19326206
Report Number2015691-2024-03614
Device Sequence Number17812414
Product Code DXN
UDI-Device Identifier00690103193473
UDI-Public(01)00690103193473(11)230605
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC2K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer06/10/2024
07/19/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date07/02/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown